Stability Analysis of Discrete-Time Neural Networks With Time-Varying Delay via an Extended Reciprocally Convex Matrix Inequality



Zhang, Chuan-Ke, He, Yong, Jiang, Lin, Wang, Qing-Guo and Wu, Min
(2017) Stability Analysis of Discrete-Time Neural Networks With Time-Varying Delay via an Extended Reciprocally Convex Matrix Inequality. IEEE TRANSACTIONS ON CYBERNETICS, 47 (10). 3040 - 3049.

[img] Text
Manuscript.pdf - Accepted Version

Download (124kB)
Item Type: Article
Uncontrolled Keywords: Delay-product-type Lyapunov function, discrete-time neural networks, extended reciprocally convex matrix inequality, interval time-varying delay, stability
Depositing User: Symplectic Admin
Date Deposited: 16 Oct 2017 11:36
Last Modified: 12 Dec 2019 16:10
DOI: 10.1109/TCYB.2017.2665683
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3010221
Repository Staff Access